Applications of coverings and nonlocal symmetries

T. van Bemmelen

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)6409-6420
    Number of pages12
    JournalJournal of physics A: mathematical and general
    Issue number26
    Publication statusPublished - 1993

    Keywords

    • METIS-140364

    Cite this

    @article{c7ff1fab048840508cad7b81e97f21a7,
    title = "Applications of coverings and nonlocal symmetries",
    keywords = "METIS-140364",
    author = "{van Bemmelen}, T.",
    year = "1993",
    language = "Undefined",
    pages = "6409--6420",
    journal = "Journal of physics A: mathematical and theoretical",
    issn = "1751-8113",
    publisher = "IOP Publishing Ltd.",
    number = "26",

    }

    Applications of coverings and nonlocal symmetries. / van Bemmelen, T.

    In: Journal of physics A: mathematical and general, No. 26, 1993, p. 6409-6420.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Applications of coverings and nonlocal symmetries

    AU - van Bemmelen, T.

    PY - 1993

    Y1 - 1993

    KW - METIS-140364

    M3 - Article

    SP - 6409

    EP - 6420

    JO - Journal of physics A: mathematical and theoretical

    JF - Journal of physics A: mathematical and theoretical

    SN - 1751-8113

    IS - 26

    ER -